MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4808MLC
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
 
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure 3 months after implant placement surgery.Bone quality around the area was type iii, and oral hygiene around the implant was good.The doctor reported no significant findings observed during the implant removal surgery.The patient has since recovered.
 
Additional Manufacturer Narrative
Please see attached summary memo.
 
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration 3 years and 3 months after implant placement surgery.Bone quality around the area was type iii, and oral hygiene around the implant was good.The doctor reported no significant findings observed during the implant removal surgery.The patient has since recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please see attached summary memo.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key15491505
Report Number3005503242-2022-00098
Device Sequence Number1856747
Product Code DZE
UDI-Device IdentifierD755FX4808MLC0
UDI-PublicD755FX4808MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberFX4808MLC
Device Catalogue NumberFX4808MLC
Device Lot NumberD23V06F22CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer09/16/2022
09/16/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/04/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale